MathSciNet Relay Station
MathSciNet bibliographic data
MR1150583 (93b:32027) 32G15 (30F60 57N05)
Kerckhoff, Steven P. Lines of minima in Teichmüller space. Duke Math. J. 65 (1992), no. 2, 187–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement